# SDR REXA2014021000013

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 27,880 hours, 24,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE RT FUSELAGE SKIN BETWEEN FS 559.00 & FS 559+16 AT STRINGER 6R.  THE DENT MEASURES .635” X .444” X .010” DEEP.  REPAIRED IAW EA CRJ253-02275.
